BENYLIN® Cold & Sinus DAY/NIGHT Tablets

Comprimés BENYLIN® Extra-puissant Rhume et sinus Jour/Nuit

1 2 3 4 5 1.50 out of 5 stars

Breakdown

5
0
4
0
3
0
2
1
1
1
Benylin Extra Strength Cold & Sinus Day & Night, 20 Tablets

EXTRA STRENGTH

Clear your Head

Trust the effective and fast relief of BENYLIN® EXTRA STRENGTH Cold & Sinus DAY/NIGHT Tablets.  This portable and convenient solution will relieve your worst symptoms during the day and help you rest at night. 

DAY NON DROWSY Fast relief of:
  • Sinus Pain
  • Nasal Congestion
  • Headache
  • Fever 

NIGHT Fast relief of:

  • Sinus Pain
  • Nasal Congestion
  • Headache
  • Fever
  • Runny Nose
  • Sneezing

20 Tablets
10 LIGHT GREEN DAY TABLETS
10 DARK GREEN NIGHT TABLETS

DIRECTIONS OF USE

Directions

  • Use only on advice of a doctor
  • Do not take more than directed (see liver warnings)
  • Adult Use Only (12 years and older):
    • Take 1-2 Day or Night tablets every 4-6 hours
    • Do not exceed a combined total of any 8 Day or Night tablets in 24 hours.

Uses

  • Temporarily relieves mild to moderate symptoms due to common cold
    • sinus pain
    • nasal/sinus congestion
    • headache
    • fever
    • runny nose and sneezing (Night only)

Warnings

Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other active ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you

  • are on other medications including the blood thinning drug warfarin, sedatives or tranquilizers
  • have heart or thyroid disease high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • asthma
  • difficulty urinating due to an enlarged prostate
  • have difficulty breathing or other chronic lung conditions such as emphysema
  • are elderly, pregnant or breastfeeding.

When using this product (Night tablets only)

  • drowsiness or excitability (especially in children) may occur
  • Do not drive or engage in activities requiring alertness
  • Avoid alcohol
  • Alcohol, sedatives and tranquilizers may increase drowsiness.

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
  • are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm.

stopKeep out of the reach of children. This package contains enough drug to seriously harm a child. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms.

Other information

  • Read the complete label before use and follow all directions
  • Do not use if carton is open or if blister unit is broken
  • Child resistant package
  • Store at 15 to 30°C. Protect from light. Keep dry.
INGREDIENTS
  Active ingredients (in each caplet)
Day (light green tablet)
Purposes
  Phenylephrine Hydrochloride 5 mg Decongestant
  Acetaminophen (extra strength) 500 mg Pain reliever, Fever reducer

 

  Active ingredients (in each caplet)
Night (dark green tablet)
Purposes
  Phenylephrine Hydrochloride 5 mg Decongestant
  Acetaminophen (extra strength) 500 mg Pain reliever, Fever reducer
  Chlorpheniramine Maleate 2 mg Antihistamine

 

Inactive ingredients

Day: Carnauba wax, cellulose, corn starch, D&C yellow no. 10 aluminum lake, FD&C blue no. 1 aluminum lake, FD&C blue no. 2 aluminum lake, FD&C red no. 40 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.

Night: Carnauba wax, cellulose, citric acid, corn starch, D&C yellow no. 10 aluminum lake, FD&C blue no. 1 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, iron oxide black, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, titanium dioxide, triacetin.

Reviews
1 2 3 4 5
2 reviews 0% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
1.5
Quality
1.0
Value
1.0
1 - 2 of 2 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
10 months 5 days ago

Doesn't work

Review Questions: 
Province: British Columbia
Age: 25-34
Review Text: 
Doesn't do anything that it's suppose to not even a little
Nickname: 
Nono
Location: 
Burnaby
Client Responses: 
Benylin Consumer Care 10 months 5 days ago
Hi there, we're sorry to hear you didn't receive the expected results from our Extra Strength Cold & Sinus Day/Night Tablets, and we'd like to learn more about your experience to help! When you can, please give us a call at 1-800-661-4659 M-F between 9am-5:30pm EST. Thanks!
Helpfulness Count: 
2 out of 2 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
10 months 2 days ago

Persistent headache

Review Questions: 
Province: New Brunswick
Age: 18-24
Review Text: 
Took 2 of the daytime pills when I was sick and felt a headache coming. They didn’t work at all and I had to suffer with my headache until I could take other pills.
Nickname: 
Trixie3
Location: 
Moncton
Client Responses: 
MIRBEC Consumer Care 10 months 1 day ago
Hi there! Thanks for sharing with us. We are sorry to hear this happened and we’d like to learn more about this experience. Please call us at 1-800-661-4659, Monday – Friday from 9am to 5:30pm ET. Thank you!
Helpfulness Count: 
1 out of 1 people found this review helpful.
Report: